USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CK   *  >   >>  

* A young man
 #141061  
  malak - 11/24/06 17:13
 
  A young man started acting abnormally as a senior in high school, and by fall as he was preparing to leave home for college, he told his mother that he had started hearing voices who were trying to direct his behavior. The mother took him to a psychiatrist who prescribed medication. After the patient fails to respond to several trials of newer antipsychotic medications, he is started on clozapine therapy. Which of the following adverse effects is most likely to occur during his treatment with this drug?

A: Seizures
B: Renal failure
C: Agranulocytosis
D: Pigmentary retinopathy
E: Anticholinergic delirium
 
Report Abuse

 
 

* Re:A young man
#570265
  fjaan - 11/24/06 17:18
 
  CCCC  
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome